Retrospective study of idiosyncratic drug-induced liver injury from infliximab in an inflammatory bowel disease cohort: the IDLE study.
Thomas Worland, Ken Lee Chin, Daniel van Langenberg, Mayur Garg, Amanda Nicoll
Ann Gastroenterol | Hellenic Society of Gastroenterology | Published : 2020
Background: Infliximab therapy may be associated with drug-induced liver injury (DILI), often resembling a drug-induced autoimmune hepatitis. However, the prevalence of DILI in patients receiving infliximab is unclear. Abnormal liver biochemistry is common in patients with inflammatory bowel disease (IBD) and definitive diagnosis may be difficult. The aim of this study was to describe the patterns of abnormal liver biochemistry in an IBD cohort. Methods: In a retrospective cohort study of adult patients with IBD treated with infliximab through a single institution we used the Roussel Uclaf Causality Assessment Method (RUCAM) to evaluate liver biochemistry and possible DILI. All cases of abno..View full abstract